# SDR AALA20020704

- Difficulty date: May 10, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACTUATOR, EN ROUTE, SJC-BOS RIGHT SYSTEM HYDRAULIC QUANTITY MESSAGE ON EICAS.  HYDRAULIC QUANTITY INDICATED .47.  SECURED RIGHT SYSTEM PER OPERATIONS MANUAL.  AIR INTERRUPTED MSP AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER 7 SPOILER POWER CONTROL ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
